# SDR AALA201604239005

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 28,334 hours, 4,033 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, ACFT WAS GNDED.  CARGO BULK DOOR ANNUNCIATION ON TAKEOFF FLIGHT CREW ACCOMPLISHED A REJECTED TAKEOFF AT 90 KNOTS & RETURNED TO THE GATE WITH NO FURTHER INCIDENTS.  ACCOMPLISHED PSCU SYS TEST IAW AMM TASK 52-71-00-740-801-A.  SYS TESTED OK.  ACCOMPLISHED OPERATIONAL TEST OF BULK CARGO DOOR CLOSING IAW AMM 52-30-00-910-803-A.  VERIFIED BULK CARGO DOOR CLOSED, SECURED & FLUSH WITH SKIN.  OPERATIONAL CHECKED NORMAL.  ACFT WAS RETURNED TO SERVICE.
